# SDR SIMA20120528003

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 4,013 hours, 2,446 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K1402
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3832, THE CREW REPORTED THAT WHILE ON DESCENT THEY RECEIVED A HYDRAULIC 2 LOW PRESSURE CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRFCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-01.  AIRCRAFT RETURNED TO SERVICE.
